MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 110 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 110 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 110-420
Medical Device Problem Codes Gel Leak (1267); Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: gel bleed.
 
Event or Problem Description
Patient reported experiencing ¿pain that comes and goes¿, ¿lumps underneath breast and armpit, feels like nodules¿, ¿fibrocystic breast¿, ¿rippling¿ and ¿exchange from textured to smooth breast implants due to the their concern¿ with the product.Additionally, healthcare professional reported "a small amount of silicone bleed¿.Device has been explanted.This record is for the right side.
 
Event or Problem Description
Healthcare professional later reported right side rupture.Patient representative reported "significantly increased risk for developing bia-alcl.".
 
Additional Manufacturer Narrative
Continued h.6 health effect - impact code: f2203.Device evaluation: visual analysis of the returned device identified, the weight the device within specification, crease flat, deformation and voids.After autoclave cycle was observed: cloudy color in the gel.Based on the device analysis the final assessment is no issues found related with the manufacturing process and wrinkles (creases) are observed but have no relationship with manufacturing.

Brand Name
STYLE 110 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS  
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key9991920
Report Number9617229-2020-05709
Device Sequence Number14412082
Product Code FTR
UDI-Device Identifier10888628002265
UDI-Public10888628002265
Combination Product (Y/N)N
Initial Reporter StateLA
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Other,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/21/2019
Device Model Number110-420
Device Catalogue Number110-420
Device Lot Number2697685
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2019
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2019
Supplement Date Received by Manufacturer06/01/2020
Initial Report FDA Received Date04/23/2020
Supplement Report FDA Received Date02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale